# SDR DALA2024051705301

- Difficulty date: May 17, 2024
- Submitted: May 17, 2024
- Operation: Air carrier
- Aircraft: N352NB
- Make and model: Airbus A319-114
- Aircraft serial: 1824
- Aircraft time: 49,310 hours, 26,202 cycles
- System (JASC): 3400 · Navigation System
- Part: Computer
- Part number: 1663214301
- Part serial: B4581
- Condition: Faulty
- Location: Nr 3
- Part time: 105,414 hours, 12,987 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

SHIP 3152 ELECTRICAL SMELL OVER CENTRAL PEDESTAL. CORRECTIVE ACTION: REMOVED & REPLACED PHC 3 PER A319 AMM 30-31-34 PB401. OPS CHK GOOD. (5292458)
